# SDR PCAA0406222

- Difficulty date: June 14, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 24,829 hours, 27,546 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Part serial: 000077
- Condition: Intermittent
- Location: Mlg
- Part time: 28,064 hours, 30,735 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3952 REPORTED NOSE GEAR INTRANSIT LIGHT FLICKERED ON AND OFF AS THE NOSE GEAR WENT OUT OF THE UPLOCK POSITION AND BACK TO UPLOCK DURING CLIMB.  CREW ELECTED TO RETURN TO LGA, AND LANDED WITHOUT INCIDENT.  AIRCRAFT WAS THEN FERRIED TO MIDDLETOWN FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED THE PROXIMITY SWITCHING ELECTRONICS UNIT (PSEU) AND INSPECTED AND CLEANED THE ASSOCIATED PROXIMITY SWITCHES AND CANNON PLUGS.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
